# SDR UPS04842312

- Difficulty date: April 19, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 547553952400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  UPPER CARGO PIT BETWEEN STA 822 TO 837 FLOORBEAM AT STA 822 AT SEAT TRACK (E) IS CORRODED.  CUT SEAT TRACK REPAIR FLOORBEAM INSTALLED NEW SEAT TRACK AND 4 EACH FITTING SPLICE.
